# SDR AALA202104129005

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 23,989 hours, 4,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT GALLEY DOOR BOTTLE PRESSURE LOW 1100 PSI AT 550 NEEDS SERVICING. SERVICED LEFT AFT GALLEY DOOR BOTTLE PRESSURE PER AMM 52-10-00.
